# SDR DJFA2005181

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,373 hours, 5,105 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING T/O A HEAVY ODOR SIMILAR TO MELTING PLASTIC COMING FROM PAX COMPT AT TIME OF DISCOVERY, TEMP CONTROL WAS SET ON AUTO, TEMP KNOB IN HOT POSITION.  CREW DONNED THEIR OXYGEN MASKS & TURNED OFF ALL CABIN HEAT.  APPROX 10 MINS ODOR DISSIPATED.  A NORMAL LANDING.  MX INSPECTED CABIN TEMP CONTROL VALVES FOR PROPER OPERATION & LEAKS, AND CHECKED TEMP SENSOR RESISTANCE.  NO DEFECTS NOTED.  AFTER CLEANING CABIN TEMP SENSOR, AND OPERATIONALLY CHECKING TEMP CONTROLS, AFT HEAT VENT WAS FOUND TO BE VERY HOT.  BEECHCRAFT SB 21-3289 FOR REDUCING HEAT VENT TEMPERATURE INSTALLED USING KIT 128-5043-1.  OPS CHECKS AFTER KIT INSTALLATION WERE GOOD.  A/C WAS RETURNED TO SERVICE.
